Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Oukhtite, L. and Salhi, S. and Taoufiq, L. (2010) Commutativity conditions on derivations and lie ideals in σ-prime rings. Beitrage zur Algebra und Geometrie, 51 (1). pp. 275-282.

Oukhtite, L. and Salhi, S. and Taoufiq, L. (2010) Generalized derivations and commutativity of rings with involution. Beitrage zur Algebra und Geometrie, 51 (2). pp. 345-351.

Oukhtite, L. and Salhi, S. and Taoufiq, L. (2008) Strong commutativity preserving maps on lie ideals of semiprime rings. Beitrage zur Algebra und Geometrie, 49 (2). pp. 441-447.

Raïssoulli, M. and Kacha, A. and Salhi, S. (2006) Continued fraction expansions of real powers of positive definite matrices with applications to matrix means. Arabian Journal for Science and Engineering, 31 (1 A). pp. 41-55.

Oukhtite, L. and Salhi, S. (2006) On commutativity of σ-prime rings. Glasnik Matematicki, 41 (1). pp. 57-64.

This list was generated on Wed Jan 20 00:48:51 2021 CET.